# SDR DALA2023061304839

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,817 hours, 44,641 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 L AFT ENT OR MESSAGE. FA REPORT HANDLE WILL NOT STAY DOWN INFLIGHT. PRESSURIZATION NORMAL. CORRECTIVE ACTION: CYCLED DOOR OPEN / CLOSE SEVERAL TIMES. NO FOD IN DOOR GIRT BAR AREA AND ACCOMPLISHED OPS CKS PER B757 AMM 52-71-00. NO FAULTS NOTED. (4084372)
